DocServer

Items where Author is "Chan, O-Yeat"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Borwein, Jonathan M. and Chan, O-Yeat (2010) Duality in tails of multiple-zeta values. International Journal of Number Theory, 6 (3). pp. 501-514.

Borwein, Jonathan M. and Chan, O-Yeat and Crandall, R. E. (2010) Higher-dimensional box integrals. Experimental Mathematics, 19 (4). pp. 431-446.

Borwein, Jonathan M. and Chan, O-Yeat (2009) Uniform Bounds for the Complementary Incomplete Gamma Function. Mathematical Inequalities and Applications, 12 . pp. 115-121.

Borwein, David and Borwein, Jonathan M. and Chan, O-Yeat (2008) The evaluation of Bessel functions via exp-arc integrals. Journal of Mathematical Analysis and Applications, 341 (1). 478 - 500.

This list was generated on Mon Nov 20 03:13:56 2017 AEDT.